# SDR SWIA200718785

- Difficulty date: October 13, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 12,741 hours, 9,201 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT LINK BUSHING IS CORODED.  INSTALLED NEW LINK WITH NEW BUSHING IAW MM 71-00-00.
